MAUDE Adverse Event Report: ZIMMER BIOMET, INC. COMPREHENSIVE REVERSE SHOULDER E1 HUMERAL BEARING; PROSTHESIS, SHOULDER

ZIMMER BIOMET, INC. COMPREHENSIVE REVERSE SHOULDER E1 HUMERAL BEARING; PROSTHESIS, SHOULDER
Catalog Number EP-115393
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported a patient was prescribed pain medication approximately 2.5 years post implantation of an rtsa due to chronic shoulder pain.All devices remain implanted and no further intervention has occurred.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Additional Manufacturer Narrative
(b)(4).D10: comprehensive shoulder system mini humeral stem cat# 113627 lot# 534680 comprehensive reverse shoulder humeral tray with locking ring cat#115370 lot# 482010 comprehensive reverse shoulder glenosphere cat# 115310 lot# 928040 comprehensive reverse shoulder medium augmented baseplate with mini taper adaptor cat#110032420 lot# 64114898 comprehensive reverse shoulder central screw cat#115394 lot# 554020 comprehensive reverse shoulder fixed locking screw cat# 180550 lot# 444850 comprehensive reverse shoulder fixed locking screw cat# 180552 lot# 630310 comprehensive reverse shoulder fixed locking screw cat# 180553 lot# 184570 the device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.Multiple mdr reports were filed for this event, please see associated reports: 0001825034 - 2024 - 00934 0001825034 - 2024 - 00935 0001825034 - 2024 - 00937 0001825034 - 2024 - 00938 0001825034 - 2024 - 00939 0001825034 - 2024 - 00940 0001825034 - 2024 - 00941 0001825034 - 2024 - 00942.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history record(s) identified no deviations or anomalies during manufacturing related to the reported event.Study notes were provided and reviewed by a health care professional.Review of the available records identified the following: follow up visits through about 1 year post op noted no pain and no significant findings on xrays.Xray still noted no significant findings with slight pain which increased to moderate pain over the next 6 months.1.5 year postop ordered tramadol for chronic shoulder pain.5.5 years postop xrays noted no significant findings and slight pain with moderate problems doing usual activities; issues with contralateral extremity and degenerative disc disease also noted throughout this timeframe.A definitive root cause cannot be determined.The reported event is not confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
COMPREHENSIVE REVERSE SHOULDER E1 HUMERAL BEARING
Common Device Name
PROSTHESIS, SHOULDER
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key19035615
Report Number0001825034-2024-00943
Device Sequence Number6986069
Product Code PHX
UDI-Device Identifier00880304543157
UDI-Public(01)00880304543157(17)231026(10)927660
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K193373
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/26/2023
Device Catalogue NumberEP-115393
Device Lot Number927660
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/20/2024
Supplement Date Received by Manufacturer09/23/2024
Initial Report FDA Received Date04/03/2024
Supplement Report FDA Received Date09/25/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/26/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale
Patient Weight58 KG
Patient RaceWhite